# SDR EIAA200900129

- Difficulty date: November 24, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 94,652 hours, 18,019 cycles
- Engine: Ge CF650*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, NR 4 ENGINE DID NOT MAKE TAKEOFF POWER.  REMOVED AND REPLACED MEC IAW 73-21-01.  REMOVED AND REPLACED USV FEEDBACK CABLE IAW MM 75-31-03.  REMOVED AND REPLACED USV ACTUATORS IAW MM 73-31-02.  REMOVED AND REPLACED FUEL PUMP IAW MM 73-11-01.  OPERATED ENGINE IAW MM 71-00-00, OPS NORMAL.
